Doctor insights on:
Zaditor Warnings And Recalls
I was told to use Zaditor or Alaway, is one better than the other? I see Alaway is a little cheaper, but I want the best one. What would you suggest?
Both are the same: Active ingredient, ketotifen, choose whatever you like, however if it is doesn't work, you need to follow up with your doctor or ophthalmologist, good luck ...Read more
Equivalent: Both of these are anti-allergic drops which due to a terrific safety profile, have been released for over the counter distribution. There is little to choose between each of these. ...Read more
Zaditor (ketotifen) and acular: Zaditor (ketotifen) is an over the counter drop used twice daily for allergic conjunctivitis. Acular (ketorolac) is a prescription NSAID eye drop which can also be used for allergy but is often used for eye inflammation and pain following surgery such as cataract surgery or prk. ...Read more
Maybe: In reality "pink eye" can have a lot of causes but usually refers to conjunctivitis. There are different types of conjunctivitis. The most common would be viral, bacterial and allergic. Zaditor (ketotifen) will help most with allergic conjunctivitis usually from seasonal allergies. ...Read more
Eyedrops: It is not unusual to feel eye drops at the back of your throat. The next time you use the drops block the tear duct in the corner of your lower eyelid near the nose which should prevent that feeling you experience. ...Read more
Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?
Yes and no: Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, . My guess is the nasalness is fron your allergies. Allergie can also effect the sinuses. You could also see an allergis. ...Read more
Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?
Others: Zaditor™ is an over the counter, moderately effective ocular antihistamine that may decrease itchy eyeballs. More powerful prescription ocular antihistamines are available. Also, try warm compresses and gentle eyelid hygiene, as blepharitis may be part of your symptom complex. As always, if you're not getting better, a reevaluation is necessary. Sometimes a different medical approach needs a trial ...Read more
What's the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy
VernalConjunctivitis: Regarding Patanol vs. Zaditor, (ketotifen) look at: http://www. Medscape. Com/viewarticle/489382 under the care of an ophthalmologist, steroid drops may be effective, though an ophthalmologist should verify the diagnosis in a toddler, since a "shield ulcer" can interfere with visual function. Another consideration is a low-grade bacterial conjunctivitis, so visit an ophthalmologist trusted by your pediatrician. ...Read more
Bumbs in eyes. Last year I went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & I wake up to a white film every morning in eyes?
Stronger eyedrops: You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision. Com/blepharitis. Html. ...Read more
Small white bumps under (r) eye, serious pain whole (r) eye. Scratched open now have mucus and blurry vision? Zaditor (ketotifen) ok? Soft contact wearer
No it is not ok!: Sounds like you have an infection, and especially being a contact lens wearer. You should stop your contacts immediately and see and eye md for recommended treatment. In certain situations the cause of theses symptoms could lead to blindness. ...Read more
Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?
Dermatitis: By your description, you likely have periocular dermatitis that would not respond to Zaditor™. You are best to stop the eye drop & cleanse with a mild facial soap that is hypoallergenic and to avoid applying anything to your eyelids or eyelashes. Because the causes of dermatitis are many, as are the treatments, it's best to have an exam by an Eye MD, to evaluate & treat with appropriate medication ...Read more
My left eye has been twitching lately & there is a tiny white bump on the inside of my bottom lead. I've been using zaditor (ketotifen) eye drops but its not helpn?
Dx - optic nerve hyperemia. Blurred vision in left eye for more than a year. Possible causes? Can be from use of Zaditor (ketotifen) for allergies?
Ophthalmologist: Make sure you see an ophthalmologist for evaluation. You may have congenital blurring of optic disc, disc drusen, hypoplasia, but with the blurred vision, I'd be worried about something different. A year-long history without worsening is not typical of inflammatory optic neuritis. Compression of nerve by tumor? Zaditor™ is not the cause. See an ophthalmologist. ...Read more
My eye is red after using steroids and antibiotics. I have been to the doctor and he told me to use artificial tears. I used Systane but it gave me eye pain. I used Refresh Plus Preservative Free drops for a week. My eye is still red. Can I use Zaditor?
See an eyeMD: There can be many components to a red eye. Many times chronic inflammation of your eyelid margins, dry eyes or allergies can underlie a conjunctivitis. A short course of a steroid antibiotic combination may not be sufficient or may even make the situation worse as can the preservatives in certain tear preparations. Please see an ophthalmologist to try and make a better diagnosis and treatment plan ...Read more
I think I used flonase, zatidor, and a steriod cream sparingly before implantation. Did the few times I used them hurt the blastocyst?
Doubt it: None of these medications poses a high risk for fetal anomaly especially when they are only applied topically. ...Read more
Rim of eyelids VERY itchy, no red, no swelling. Allergic to leaf mold & fall allergens but never this bad. 24 hours. Used hubby's Zatidor 1x. Best tx?
My son has seasonal allergy started this year. He has sneezing, itchy and watery eyes. I tried zyretec and zadiator but nothing helping for watery eye?
See allergist, eyemd: Your son will need an evaluation by an eye doctor as well as possibly an allergist. The eye exam will confirm the severity and nature of the allergy, look for other factors that may be worsening the condition for the eyes, and to rule out problems that simulate allergy. Zaditor (ketotifen) and zyrtec are two of the best otc meds for allergy. Once allergy is confirmed, the allergist can do further testing. ...Read more
Myasthenia Gravis: Myasthenia gravis can present in different forms. For example, patient with ocular mg may present with variable ptosis of one or the both eyes. Patient may also have on/off diplopia. Systemic signs could be difficulty with doing repeatitive activities in the form of fatigue. ...Read more
See below: Sudden heavy feeling or paralysis or weakness of one side of the body, drooping of the same side of the face. Slurred speech, confusion, vision changes, and headache. These symptoms have a sudden onset and would all happen on the same side of the body. If you or someone you know is experiencing these signs, call for help immediately and take note of the time of symptom onset. ...Read more
Mucous, bloody stool: Crohn's is one of the inflammatory bowel conditions. One of the main signs will be a change in bowel movements usually with blood and/or mucous. Blood in the stool can be red, or dark, tarry and sticky. Abdominal pain is common as well. Rarely constipation can occur. It is systemic so many parts of the body can be affected and not just the stool: joint pain, fever, weight loss and fistulas. ...Read more